# SDR 20001227SH012

- Difficulty date: December 7, 2000
- Submitted: December 27, 2000
- Operation: General aviation
- Aircraft: N2711G
- Make and model: Cessna 182B
- Aircraft serial: 52011
- System (JASC): 2810 · Fuel Storage
- Part: Vent Line
- Part number: 070009977
- Condition: Corroded
- Location: Cabin
- Part time: 3,776 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, THE FUEL TANK VENT CARRY-THROUGH WAS FOUND CORRODED THROUGH AT SEVERAL POINTS ALONG THE TUBINGS LENGTH.  FUEL STAINS WERE ALSO VISIBLE.  THE VENT LINE WAS HIDDEN BEHIND A LAYER OF FIBERGLASS INSULATION.  THIS PART CAN ONLY BE INSPECTED BY REMOVAL OF THE HEADLINER AND ANY INSULATION AT THIS LOCATION.  12
